# SDR FDEA201006252148

- Difficulty date: June 25, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 70,955 hours, 24,070 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA83443
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT STA 820; 15 INCHES RT OF C/L; FLOOR PANEL IS PUNCTURED.  FABRICATED NEW MAIN CARGO FLOOR PANEL AT STA. 820 IAW SRZ 25-005 REV. H   INSTALLED FLOORBOARD IAW MM 53-21-08-2 PG. 2 STEP 3,4 APPLIED HOT MELT IAW DC/MD10-1053-21-08-2 PG.4 STEP 4,5 INSTALLED PLACARD/DECAL IAW DWG. 81608 REV.E SHT.4
